# SDR R61A201711290972

- Difficulty date: November 29, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Service
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE WASTE SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE WASTE SERVICE DOOR IAW AMM 20-10-01, 11-21-03 & 51-24-06.
